# SDR DALA2023092707957

- Difficulty date: September 27, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,774 hours, 36,636 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BOTH SIDES, STA 908 BTW L-28R TO L-28L BILGE AREA AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00103: CORROSION LEVEL 2. FRAME BOTH SIDES, STA 908 BTW L-28R TO L-28L BILGE AREA AT AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 51-41-05-0G PAR 8 AND 51-41-02-0G. (LP #2988881)
